# SDR RRXA11351

- Difficulty date: June 11, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 5755530
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SKIN ON RT FWD SERVICE DOOR, CORROSION OUT OF LIMITS.  CUT OUT DAMAGE AREA IAW SRM 52-2-0 FIG 4, FABRICATED& INSTALLED REPLACEMENT PART IAW SRM 52-2-0 FIG 4 & 52-3-1 FIG 3 AND 51-1-21,
